# SDR DALA2018062654220

- Difficulty date: June 24, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 43,587 hours, 26,782 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING OPEN HOLE INSPECTION IAW PRI 568225-14,  R1, STEP 7, FOUND A CRACKED INDICATION ON THE NR 7 LT WING UPPER SURFACE XOS 324, REAR SPAR. ACCOMPLISHED A PERMANENT REPAIR IAW ER/A 268226-14, REV ORIGINAL.  HFEC ACCOMPLISHED.
